Ergodic Properties of Fractional Stochastic Burgers Equation

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalGlobal and Stochastic Analysis
DatePublished - Dec 2011
Issue number2
Volume1
Number of pages30
Pages (from-to)145-174
Original languageEnglish

Abstract

We prove the existence and uniqueness of invariante measures for the fractional stochastic Burgers equation (FSBE) driven by the fractional power of the Laplacian and space-time white noise. We show also that the transition measures of the solution converge to the invariante measure in the norm of total variation. To this end we show first two results which are of independent interest: that the semigroup corresponding to the solution of the FSBE is strong Feller and irreducible.

    Research areas

  • Fractional stochastic partial differential equations, ergodic properties, invariant measure, strong Feller property, cylindrical Wiener noise.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations